Differential Equations

, Volume 44, Issue 3, pp 442–445 | Cite as

On periodic solutions of systems of linear finite-difference equations in the critical case

  • G. P. Pelyukh
Short Communications

Abstract

We establish sufficient conditions for the existence and a method for the construction of periodic solutions of systems of linear difference equations in the critical case.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Halanay, A. and Wexler, D., Teoria calitativǎa a sistemelor cu impulsuri (The qualitative theory of systems with impulse), Bucharest, Editura Academiei Republicii Socialiste Romania, 1968. Translated under the title Kachestvennaya teoriya impul’snykh sistem, Moscow: Mir, 1971.Google Scholar
  2. 2.
    Mirolyubov, A.A. and Soldatov, M.A., Lineinye neodnorodnye raznostnye uravneniya (Linear Homogeneous Difference Equations), Moscow: Nauka, 1986.Google Scholar
  3. 3.
    Mitropol’skii, Yu.A., Samoilenko, A.M., and Martynyuk, D.I., Sistemy evolyutsionnykh uravnenii s periodicheskimi i uslovno-periodicheskimi koeffitsientami (Systems of Evolution Equations with Periodic and Conditionally Periodic Coefficients), Kiev: Naukova Dumka, 1984.Google Scholar
  4. 4.
    Pelyukh, G.P., Differ. Uravn., 1994, vol. 30, no. 3, pp. 514–519.MathSciNetGoogle Scholar
  5. 5.
    Pelyukh, G.P., Dokl. Akad. Nauk, 2006, vol. 73, no. 2, pp. 269–272.MathSciNetGoogle Scholar

Copyright information

© MAIK Nauka 2008

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.Institute for MathematicsNational Academy of SciencesKievUkraine

Personalised recommendations